# SDR SWAA2022050490632

- Difficulty date: April 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 144A9401U20
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS727 BULKHEAD AFT CARGO COMPARTMENT 2022-165321 / [01] REPLACED ANGLE SUPPORT LOCATED BS727 BULKHEAD AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 144A2600; SHEET 309; REV. -. SEE INDIVIDUAL SING-OFFS BELOW.;[02] CORRECTED STEP 1. REPLACED ANGLE SUPPORT LOCATED BS727 BULKHEAD AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 144A2600; SHEET 309; REV. -. P/N: 144A9401U20; PO: 2022-13615100101. SEE INDIVIDUAL SING-OFFS BELOW.;[03] REPLACED ANGLE SUPPORT LOCATED BS727 BULKHEAD AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 144A2600; SHEET 309; REV. -. P/N: 144A9401U20; PO: 2022-13615100101. SEE INDIVIDUAL SING-OFFS BELOW. TASK COMPLETED.
